Doctor insights on:
Lo Loestrin And Foul Odor
I just recently changed birth control from a generic mononessa to Beyaz (drospirenone and ethinyl estradiol and levomefolate). Now I'm experiencing a heavy BAD vinegar smell discharge. Is this normal?
I'm taking trinessa (norgestimate and ethinyl estradiol). I've had nausea, fatigue, sore breasts, constipated and lots of vaginal discharge. Is this from trinessa (norgestimate and ethinyl estradiol) or could i be pregnant?
More than 1 problem: The brown discharge with Implanon is exceedingly common and may last a few days, a few weeks, or a few months. Be patient, but if it is intolerable it is treatable. The itching would most likely be yeast and could be caused by the constant bleeding. The odor could be BV, also due to the constant blood in the vagina. Your doctor should be able to treat all these issues and give you good relief. ...Read more
Is it normal to have brown vaginal discharge while on trinessa (norgestimate and ethinyl estradiol) bcp?
Can happen: It's common to have "break through bleeding" while on birth control pills. Taking the pills more exactly at the same time from day to day can help decrease the spotting. Setting your cell phone alarm may help. If the spotting continues, you can try a higher estrogen pill or a pill that doesn't change the Progesterone dose from row to row. ...Read more
Slimy brown discharge and bad odor after BV treatment. STD free. Not like normal spotting for me. Finishing Flagyl tonight. Started during yeast cream?
Not uncommon: Unfortunately, BV is not as well behaved when treated as other vaginal infections. Not uncommon for the infection to return shortly. You'll need to go back to your doctor and go for another regimen of something. If it's malodorous and slimy as you describe then, I would get that cultured and make sure there is an antibiotic sensitivity done as well. Questions? www.healthtap.com/drsaghafi ...Read more
Yellow discharge from vagina? I used levlen (ethinyl estradiol and levonorgestrel) ED in place of ec (4 doses, 12 hours apart) and i had a light yellow discharge 3 days later, no odor.
Needs testing: Vaginal discharge requires an examination to determine the cause and treatment. Bacterial vaginosis is the most common cause and often has a vaginal odor. Vaginal itching can be a sign of a yeast infection. Sometimes vaginal discharge can be a sign of a sexual transmitted infection. Testing is important to determine the treatment and keep you and your partner safe. ...Read more
I just started the yeast infection pill diflucan (fluconazole) and i'm having brown redish discharge and it smells so terrible?
See below: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more
Changed pills from ovral (ethinyl estradiol and norgestrel) g to microgestin. No blood just choc vag discharge for 24 hrs in name of period.Cramping, weakness.Am i pregnant?
Started yasmin (drospirenone and ethinyl estradiol) pill approx 2 weeks ago & noticed brownish discharge & my pee smells bad. Is this a side effect of yasmin (drospirenone and ethinyl estradiol) or is something else wrong?
Time: When you start a new birth control method it often takes a few months to adjust before we judge whether or not it is working. Well for them. Periods on this particular pill are usually very light so it may improve with time. Brown discharge is a small amount of old blood. Urine smell is diet related unless you have burning and frequency. If you have those symptoms you have a bladder infection. ...Read more
Vaginal discharge and foul odor. Std cleared. 3 months of metronidazole, and fluconazole.. Nothing helps..
Here are some ...: Using anti-fungal agents of 3 months is too long and unnecessary . Now is time to reassess your clinical conditions to assure the accuracy of diagnosis and realign /adjust the Rx & care. In fact, at times, what you described could be normal for you since smell and amount of vaginal discharge may be very personal unique. So, see gyn-doc for re-evaluation and counseling so to decide what makes sense ...Read more
Can ortho tri cyclen (ethinyl estradiol and norgestimate) Lo cause tingling and itching all over my body?
Not likely: unless you are alleric to the mediciation. Consult with your GYN. ...Read more
Increased discharge, different odor, no itching or burning, yeast infection? I start my period next week...
BV? Trich? STD?: Vaginal discharge with odor is most commonly due to bacterial vaginosis, i.e. overgrowth of mostly normal bacteria. Trichomonas, an STD, can do it; and STDs are more common in women with BV, especially at your age. Probably not yeast -- the main yeast symptom is irritation and itching, little discharge, no odor. You need to see a doctor or clinic, including STD testing. ...Read more
I stoped yasmin (drospirenone and ethinyl estradiol) week b4 inactive pills, had withdrawal bleed which was light brown/discharge now 4d later, loads of egg white discharge with a lil red?
This is probably: An effect of stopping the pill. If it persists, call your doctor. ...Read more
5 days early for period. On ortho tri cyclin lo. No unprotected sex and this am i had blood in my underwear and light pink watery discharge. Normal?
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
I'm on the trinessa (norgestimate and ethinyl estradiol) b.C. (generic for ortho tricyclen). Having light spotting and brown discharge a week before period. Are they still working?
It sounds like: You need a different pill if this is a persistent issue. It's likely due to lower estrogen at the end. A 35 mcg pill that doesn't change in doses, mono phasic, is good, may consider Necon 1/35. There are other things that can cause this like cervical inflammation but lets assume it's the pill, call your doc. They are still covering u unless u r on one of a few drugs that decrease hormone levels. ...Read more
Brown discharge is : Usually old, deoxygenated blood. Spotting in not uncommon on oral contraceptives. ...Read more
Why does it feel like I'm ovulating when I'm taking beyaz (drospirenone and ethinyl estradiol and levomefolate)...I also had string mucus discharge twice last week and this week ?
Taking Flagyl since 3-22-13 and the pink discharge and fishy discharge has stopped, but still have discharge that smells of poop. 7wks 4days pregnant?
Discharge: These symptoms may be medication related, or may represent a significant underlying condition. I would suggest seeking the advise of your ob/gyn or primary care physician (pcp) very soon. Please remember, during pregnancy it is very important to never take any medication or supplement without first consulting your ob/gyn or pcp. ...Read more